{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2025,10,9]],"date-time":"2025-10-09T16:13:01Z","timestamp":1760026381684,"version":"build-2065373602"},"reference-count":4,"publisher":"Elsevier BV","issue":"4","license":[{"start":{"date-parts":[[2015,4,1]],"date-time":"2015-04-01T00:00:00Z","timestamp":1427846400000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"},{"start":{"date-parts":[[2015,4,1]],"date-time":"2015-04-01T00:00:00Z","timestamp":1427846400000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/legal\/tdmrep-license"}],"content-domain":{"domain":["clinicalkey.com","clinicalkey.com.au","clinicalkey.es","clinicalkey.fr","clinicalkey.jp","elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["The American Journal of Emergency Medicine"],"published-print":{"date-parts":[[2015,4]]},"DOI":"10.1016\/j.ajem.2014.08.063","type":"journal-article","created":{"date-parts":[[2014,8,28]],"date-time":"2014-08-28T16:31:25Z","timestamp":1409243485000},"page":"598.e1-598.e2","update-policy":"https:\/\/doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":4,"title":["Acute onset esotropia after heroin withdrawal"],"prefix":"10.1016","volume":"33","author":[{"ORCID":"https:\/\/orcid.org\/0000-0001-6357-8019","authenticated-orcid":false,"given":"Craig N.","family":"Czyz","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Phelan G.","family":"Piehota","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Adam M.","family":"Strittmatter","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"78","reference":[{"key":"10.1016\/j.ajem.2014.08.063_bb0005","series-title":"Medical aspects of drug abuse","first-page":"81","article-title":"Opiate dependence and acute abstinence","author":"Ream","year":"1975"},{"key":"10.1016\/j.ajem.2014.08.063_bb0025","first-page":"163","article-title":"Acute esotropia in heroin withdrawal: a case series","volume":"18","author":"Kowal","year":"2003","journal-title":"Binocul Vis Strabismus Q"},{"issue":"1","key":"10.1016\/j.ajem.2014.08.063_bb0015","doi-asserted-by":"crossref","first-page":"84","DOI":"10.47102\/annals-acadmedsg.V37N1p84","article-title":"Acute concomitant esotropia during heroin detoxification","volume":"37","author":"Wu","year":"2008","journal-title":"Ann Acad Med Singap"},{"key":"10.1016\/j.ajem.2014.08.063_bb0020","doi-asserted-by":"crossref","first-page":"498","DOI":"10.1136\/bjo.79.5.498","article-title":"Acute onset concomitant esotropia: when is it a sign of serious neurologic disease?","volume":"79","author":"Hoyt","year":"1995","journal-title":"Br J Ophthalmol"}],"container-title":["The American Journal of Emergency Medicine"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0735675714006196?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0735675714006196?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2025,10,9]],"date-time":"2025-10-09T15:28:02Z","timestamp":1760023682000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S0735675714006196"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2015,4]]},"references-count":4,"journal-issue":{"issue":"4","published-print":{"date-parts":[[2015,4]]}},"alternative-id":["S0735675714006196"],"URL":"https:\/\/doi.org\/10.1016\/j.ajem.2014.08.063","relation":{},"ISSN":["0735-6757"],"issn-type":[{"type":"print","value":"0735-6757"}],"subject":[],"published":{"date-parts":[[2015,4]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"Acute onset esotropia after heroin withdrawal","name":"articletitle","label":"Article Title"},{"value":"The American Journal of Emergency Medicine","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1016\/j.ajem.2014.08.063","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"article","name":"content_type","label":"Content Type"},{"value":"Copyright \u00a9 2014 Elsevier Inc. All rights reserved.","name":"copyright","label":"Copyright"}]}}